Ehsan Azmoodeh
Ehsan Azmoodeh
Verified email at - Homepage
Cited by
Cited by
Fourth moment theorems for Markov diffusion generators
E Azmoodeh, S Campese, G Poly
Journal of Functional analysis 266 (4), 2341-2359, 2014
Parameter estimation based on discrete observations of fractional Ornstein-Uhlenbeck process of the second kind
E Azmoodeh, L Viitasaari
Under revision: Statistical Inference for Stochastic Processes, 2013
Drift parameter estimation for fractional Ornstein–Uhlenbeck process of the second kind
E Azmoodeh, JI Morlanes
Statistics 49 (1), 1-18, 2015
Necessary and sufficient conditions for Hölder continuity of Gaussian processes
E Azmoodeh, T Sottinen, L Viitasaari, A Yazigi
Statistics & Probability Letters 94, 230-235, 2014
Convergence towards linear combinations of chi-squared random variables: a Malliavin-based approach
E Azmoodeh, G Peccati, G Poly
In Memoriam Marc Yor-Séminaire de Probabilités XLVII, 339-367, 2015
Generalization of the Nualart-Peccati criterion
E Azmoodeh, D Malicet, G Poly
To appear: The Annals of Probability, 2013
On hedging European options in geometric fractional Brownian motion market model
E Azmoodeh, Y Mishura, E Valkeila
Oldenbourg Wissenschaftsverlag GmbH 27 (02), 129-144, 2009
A bound on the Wasserstein-2 distance between linear combinations of independent random variables
B Arras, E Azmoodeh, G Poly, Y Swan
Stochastic processes and their Applications 129 (7), 2341-2375, 2019
Stein characterizations for linear combinations of gamma random variables
B Arras, E Azmoodeh, G Poly, Y Swan
Brazilian Journal of Probability and Statistics 34 (2), 394-413, 2020
Stein's method on the second Wiener chaos: 2-Wasserstein distance
B Arras, E Azmoodeh, G Poly, Y Swan
arXiv preprint arXiv:1601.03301, 2016
Rate of convergence for discretization of integrals with respect to fractional Brownian motion
E Azmoodeh, L Viitasaari
Journal of Theoretical Probability 28 (1), 396-422, 2015
The law of iterated logarithm for subordinated Gaussian sequences: uniform Wasserstein bounds
E Azmoodeh, G Peccati, G Poly
arXiv preprint arXiv:1403.7003, 2014
On the fractional Black-Scholes market with transaction costs
E Azmoodeh
Communications in Mathematical Finance 2 (3), 21-40, 2013
Almost sure limit theorems on Wiener chaos: the non-central case
E Azmoodeh, I Nourdin
Electronic Communications in Probability 24, 1-12, 2019
Riemann-Stieltjes integrals with respect to fractional Brownian motion and applications
E Azmoodeh
Aalto-yliopiston teknillinen korkeakoulu, 2010
Malliavin-Stein Method: a Survey of Recent Developments
E Azmoodeh, G Peccati, X Yang
arXiv preprint arXiv:1809.01912, 2018
When does fractional Brownian motion not behave as a continuous function with bounded variation?
E Azmoodeh, H Tikanmäki, E Valkeila
Statistics & probability letters 80 (19-20), 1543-1550, 2010
Optimal gamma approximation on Wiener space
E Azmoodeh, P Eichelsbacher, L Knichel
arXiv preprint arXiv:1902.02658, 2019
On a new Sheffer class of polynomials related to normal product distribution
E Azmoodeh, D Gasbarra
Theory of Probability and Mathematical Statistics 98, 51-71, 2019
On the Rate of Convergence to a Gamma Distribution on Wiener Space
E Azmoodeh, P Eichelsbacher, L Knichel
arXiv preprint arXiv:1806.03878, 2018
The system can't perform the operation now. Try again later.
Articles 1–20